Mathematische Zeitschrift

, Volume 242, Issue 3, pp 529–541

On the definition of word hyperbolic groups

  • Robert H. Gilman
Original article

DOI: 10.1007/s002090100356

Cite this article as:
Gilman, R. Math Z (2002) 242: 529. doi:10.1007/s002090100356

Abstract.

Formal languages based on multiplication tables of finitely generated groups are investigated and used to give a linguistic characterization of word hyperbolic groups.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Robert H. Gilman
    • 1
  1. 1.Department of Mathematical Sciences, Stevens Institute of Technology, Hoboken NJ 07030, USA US